# SDR HNAA2021033000115

- Difficulty date: March 13, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frm 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CROSSBEAM AT FR 18 IS CORRODED...REMOVED AND REPLACED THE LH CROSSBEAM AT FR18 IAW EMB 142 SRM 51-40-02 AND EMB 145 SRM 53-21-10 AND PIEDMONT BULLETIN NUMBER 53-3 R1.
